Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

 

 

George Lorentz and inequalities in approximation


Author: T. Erdélyi
Original publication: Algebra i Analiz, tom 21 (2009), nomer 3.
Journal: St. Petersburg Math. J. 21 (2010), 365-405
MSC (2000): Primary 41-02
Published electronically: February 24, 2010
MathSciNet review: 2588761
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: George Lorentz influenced the author's research on inequalities in approximation in many ways. This is the connecting thread of this survey paper. The themes of the survey are listed at the very beginning of the paper.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2000): 41-02

Retrieve articles in all journals with MSC (2000): 41-02


Additional Information

T. Erdélyi
Affiliation: Department of Mathematics, Texas A&M University, College Station, Texas 77843
Email: terdelyi@math.tamu.edu

DOI: https://doi.org/10.1090/S1061-0022-10-01099-X
Keywords: Bernstein-type inequality, Remez-type inequality, Littlewood polynomials, generalized polynomials, multivariate approximation
Received by editor(s): April 14, 2008
Published electronically: February 24, 2010
Article copyright: © Copyright 2010 American Mathematical Society